advertisement
Question
Posted by: anon | 2012/07/15

Yaz, gewig en borste

Goeie dag!

Ek gebruik nou al 5maande Yaz en het in die 5maande gewig opgetel (so 5kg) en my borste het n cup size groter geword..
Meeste dames sal gelukkig wees met die groter borste, maar vir my is dit ongemaklik en seer.
Wat kan ek doen om die gewig te verloor en my borste weer terug te kry na normaal? Moet ek ophou met Yaz? Is daar n ander Pil wat ek kan gebruik? My ginikoloog het gese dat Yaz is baie lig, dis hoekom sy dit voorskryf.
Help asb?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You should not gain weight on Yaz. If you do it is unlikely that another Pill will be better. You may have to be stricter with your diet.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Sanet | 2012/08/02

Ek het in 6 maande amper 4 kg opgetel en borste ook cupsize groter. My eet en oefen gewoontes het presies dieselfde gebly, so dit moet die pil wees wat dit veroorsaak. Ek het intussen oorgegaan op Ginette, vir ander redes, die YAZ het my kort van asem gemaak as ek oefen, wat nie goed is nie!

Reply to Sanet
Posted by: gynaedoc | 2012/07/18

You should not gain weight on Yaz. If you do it is unlikely that another Pill will be better. You may have to be stricter with your diet.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement